# SDR 2007UALA01907

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 31,488 hours, 12,243 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L/E OF LEFT WING BEHIND NR 4 SLAT DAMAGED.  WING LEADING EDGE REPAIRED AND NEW NR 4 LE SLAT INSTALLED.
